MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000194942

Медицинская библиотека · Respiration; international review of thoracic diseases · 1986

Erythroderma and pneumonitis induced by penicillin?

Wengrower D, Tzfoni E E, Drenger B, Leitersdorf E

Клинический случайСтатьяПеревод в очереди

Аннотация

Penicillin and its derivatives are known to cause several dermatologic and pulmonary hypersensitivity reactions. This report describes a patient who presented with combined generalized exfoliative dermatitis and severe pneumonitis caused by penicillin and aggravated by ampicillin, methicillin and mezlocillin. Antibiotic challenges with penicillin caused immediate reappearance of the dermatological manifestation; reactivation of the pneumonitis was probably prevented by immediate discontinuation of the drug.

Для цитирования: Wengrower D, Tzfoni E E, Drenger B, Leitersdorf E. Erythroderma and pneumonitis induced by penicillin?. Respiration; international review of thoracic diseases. 1986. DOI: 10.1159/000194942.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.